RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 10, Pages 1800–1805 (Mi de7306)  

Partial Differential Equations

On the completeness of root vectors of a linearized problem on the dynamics of nuclear reactors

R. S. Makin

Dimitrovgrad

Full text: PDF file (802 kB)

English version:
Differential Equations, 1990, 26:10, 1344–1349

Bibliographic databases:
UDC: 517.984
Received: 25.10.1988

Citation: R. S. Makin, “On the completeness of root vectors of a linearized problem on the dynamics of nuclear reactors”, Differ. Uravn., 26:10 (1990), 1800–1805; Differ. Equ., 26:10 (1990), 1344–1349

Citation in format AMSBIB
\Bibitem{Mak90}
\by R.~S.~Makin
\paper On the completeness of root vectors of a linearized problem on the dynamics of nuclear reactors
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 10
\pages 1800--1805
\mathnet{http://mi.mathnet.ru/de7306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1089752}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 10
\pages 1344--1349


Linking options:
  • http://mi.mathnet.ru/eng/de7306
  • http://mi.mathnet.ru/eng/de/v26/i10/p1800

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020